Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 311, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Dec 19, 2012, 9:49 PM CST for Delta County, Hopkins County, Lamar County, Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 19, 2012, 9:49 PM CST (03:49 UTC)
- Expired
- Dec 19, 2012, 10:45 PM CST
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Delta County, TX, Hopkins County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 182 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 19, 10:23 PM CST | TSTM WND GST 62 | Sulphur Springs, TX | KSLR REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 19, 7:36 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1492 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
309
WUUS54 KFWD 200349
SVRFWD
TXC119-223-277-200445-
/O.NEW.KFWD.SV.W.0311.121220T0349Z-121220T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
949 PM CST WED DEC 19 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DELTA COUNTY IN NORTHEAST TEXAS...
HOPKINS COUNTY IN NORTHEAST TEXAS...
LAMAR COUNTY IN NORTHEAST TEXAS...
* UNTIL 1045 PM CST
* AT 948 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF PARIS TO 13
MILES WEST OF CUMBY...MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PARIS AROUND 955 PM...
CUMBY AND COOPER AROUND 1000 PM...
COOPER LAKE PARK DOCTORS CREEK AND BLOSSOM AROUND 1005 PM...
COOPER LAKE PARK SOUTH SULPHUR AROUND 1010 PM...
SULPHUR SPRINGS AND DEPORT AROUND 1020 PM...
COMO AROUND 1035 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM THURSDAY MORNING FOR
NORTHEASTERN TEXAS.
&&
LAT...LON 3386 9530 3297 9530 3295 9556 3295 9566
3298 9567 3299 9587 3349 9586 3388 9557
TIME...MOT...LOC 0348Z 275DEG 36KT 3379 9552 3310 9602
$$
CAVANAUGH2 follow-up statements
695
WWUS54 KFWD 200433
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 PM CST WED DEC 19 2012
TXC119-277-200443-
/O.CAN.KFWD.SV.W.0311.000000T0000Z-121220T0445Z/
DELTA TX-LAMAR TX-
1033 PM CST WED DEC 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR LAMAR AND DELTA COUNTIES IS
CANCELLED...
THE LINE OF STORMS THAT PROMPTED THE WARNING HAS MOVED SOUTHEAST OUT
OF LAMAR AND DELTA COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR NORTHEAST TEXAS.
LAT...LON 3295 9559 3296 9566 3306 9568 3324 9552
3337 9541 3337 9535 3336 9534 3337 9530
3297 9530
TIME...MOT...LOC 0433Z 275DEG 36KT 3368 9508 3299 9558
$$
TXC223-200445-
/O.CON.KFWD.SV.W.0311.000000T0000Z-121220T0445Z/
HOPKINS TX-
1033 PM CST WED DEC 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR EASTERN HOPKINS COUNTY...
AT 1033 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 48 MILES NORTHEAST OF COMO TO 9 MILES SOUTHWEST OF COMO...MOVING
EAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3295 9559 3296 9566 3306 9568 3324 9552
3337 9541 3337 9535 3336 9534 3337 9530
3297 9530
TIME...MOT...LOC 0433Z 275DEG 36KT 3368 9508 3299 9558
$$
CAVANAUGH520
WWUS54 KFWD 200446
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 PM CST WED DEC 19 2012
TXC223-200456-
/O.EXP.KFWD.SV.W.0311.000000T0000Z-121220T0445Z/
HOPKINS TX-
1046 PM CST WED DEC 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOPKINS COUNTY EXPIRES
AT 1045 PM CST...
AT 1046 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA AND THE WARNING EXPIRED.
LAT...LON 3295 9559 3296 9566 3306 9568 3324 9552
3337 9541 3337 9535 3336 9534 3337 9530
3297 9530
TIME...MOT...LOC 0433Z 275DEG 36KT 3368 9508 3299 9558
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 19, 6:47 PM CST, 3 hours 2 minutes earlier.
Area forecast discussion, Dec 19, 6:47 PM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 647 PM CST WED DEC 19 2012 .UPDATE... HAVE UPDATED THE FORECAST TO INCLUDE HIGHER POPS ACROSS ROUGHLY THE EASTERN HALF OF THE AREA. 0Z SOUNDING AND MORE RECENT ACARS DATA SHOWS VERY IMPRESSIVE DYNAMIC LIFT IS OCCURRING OVER THE AREA RIGHT NOW. THE CAP HAS BEEN ESSENTIALLY ERODED AND PARCELS JUST ABOVE THE SURFACE ARE CONDITIONALLY UNSTABLE. MOISTURE REMAINS A LIMITING FACTOR...BUT GIVEN THE DYNAMIC SUPPORT FOR LIFT AND THE STRONG CONVERGENCE ALONG THE FRONTAL BOUNDARY...WE SHOULD SEE CONVECTION FIRE ALONG THE FRONT AS IT REACHES A GAINESVILLE TO DFW TO LAMPASAS LINE. CONVECTION WILL LIKELY FILL INTO A BROKEN OR SOLID LINE ALONG THE FRONT AS IT MOVES THROUGH THE EASTERN ZONES WHERE WE HAVE BUMPED UP POPS TO 40 PERCENT. SEVERE THREAT IS A BIT AMBIGUOUS GIVEN LIMITED INSTABILITY VALUES...BUT SHEAR WILL BE STRONG AND STORMS ALONG THE FRONT MAY BRING STRONG WINDS ALOFT DOWN TO THE SURFACE. TR.92 && .AVIATION... A DRYLINE STRETCHES FROM A DEEP SURFACE LOW OVER NORTHERN OK SOUTHWARD TO JUST WEST OF NORTH TEXAS. AHEAD OF THE BOUNDARY...SOUTH WINDS HAVE DECREASED WITH THE SETTING SUN TO MAINLY IN THE 15-20 KT RANGE. WE SHOULD SEE THE DRYLINE MAKE A PUSH TO THE EAST THIS EVENING AS A STRONG UPPER LOW MIGRATES EAST ACROSS THE PLAINS. WILL CONTINUE WITH THE WIND SHIFT TO THE WEST IN THE METROPLEX AT 04Z AND WACO AT 05Z...WITH SUSTAINED SPEEDS INCREASING TO AROUND 20KTS. A STRONG COLD FRONT CURRENTLY DRIVING SOUTHEAST THROUGH WESTERN OK AND NORTHWEST TX WILL QUICKLY FOLLOW THE DRYLINE...BRINGING MORE OF A NORTHWESTERLY COMPONENT TO THE SURFACE WINDS AND EVEN HIGHER SPEEDS. WILL INDICATE FROPA AT 06Z AND KEEP AN EYE ON THE BOUNDARY AS IT APPROACHES THIS EVENING. THERE COULD BE A FEW ISOLATED SHOWERS WITH THE FRONT BUT AT THIS TIME IT APPEARS THAT THE BEST POTENTIAL FOR PRECIP WILL BE WELL EAST OF THE TAF SITES. FOR DFW...CROSS WIND ISSUES WILL BE PREVALENT THROUGH MOST OF THE NIGHT. WINDS WILL REMAIN GUSTY DURING THE DAY THURSDAY BUT SHOULD BE AROUND 10KT LESS THAN THE UPCOMING OVERNIGHT PERIOD. WINDS WILL SUBSIDE THURSDAY EVENING AS HIGH PRESSURE BUILDS IN FROM THE WEST. 30 && .PREV UPDATE... .UPDATE... HAVE EXPIRED THE WIND ADVISORY THAT WAS IN EFFECT OVER THE SOUTH CENTRAL ZONES. ANOTHER WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS FOR THE STRONG NORTHWEST WINDS BEHIND THE FRONT TONIGHT. THESE WINDS TONIGHT WILL BE STRONGER THAN TODAY...WITH GUSTS OVER THE NORTHWEST ZONES LIKELY PUSHING 45-50 MPH...TAPERING DOWN TO 35-40 MPH GUSTS OVER THE SOUTHEAST ZONES. OTHERWISE HAVE PULLED THE RED FLAG WARNING EARLY AS WINDS HAVE DIMINISHED WITH THE LOSS OF HEATING. NO OTHER SIGNIFICANT CHANGES TO THE FORECAST...BUT MADE SOME UPDATES TO THE HOURLY GRIDS TO SHOW THE SHARP CHANGES WITH THE DRY LINE AND COLD FRONT LATER TONIGHT. OF NOTE IS THE HRRR DEVELOPING RAIN ALONG THE FRONT FARTHER TO THE WEST...POSSIBLE AFFECTING THE I-35 CORRIDOR THIS EVENING. MAY HAVE TO PULL THE POPS BACK TO THE WEST...BUT WILL AWAIT THE FULL 0Z FWD SOUNDING AND LOOK OVER A FEW MORE THINGS BEFORE TOUCHING THE POP FORECAST. A PRELIM LOOK AT THE 0Z SOUNDING DOES SHOW THE CAP HAS BEEN LIFTED AND REMOVED FROM THE AREA. TR.92 && .SHORT TERM... DESPITE PERSISTENT CLOUD COVER AND THE WEAK DECEMBER SUN...THE DROUGHT-PARCHED GROUND ALLOWED TEMPS TO SOAR TO RECORD HIGHS AT BOTH DFW AND WACO. THIS OCCURRED WITH DUE SOUTH WINDS AND AFTERNOON DEW POINTS NEAR 60F. (DFW SET ITS RECORD BEFORE NOON.) DESPITE CONSIDERABLE LIFT WITH THIS POTENT STORM SYSTEM...MOISTURE REMAINS VERY SHALLOW. THERE WILL BE A BRIEF WINDOW FOR CONVECTION IN FAR EASTERN ZONES...WITH THE FLOW QUICKLY VEERING THIS EVENING. DRIER AIR HAS MIXED TO THE SURFACE IN FAR WESTERN ZONES...BUT THE DRYLINE REMAINS TO THE WEST. AT 3 PM...ABILENE (KABI) HAD A DEW POINT OF 47 WHILE 50 MILES TO THE WEST IN SWEETWATER (KSWW) THE DEW POINT WAS 19. BLOWING DUST CONTINUES ACROSS THE HIGH PLAINS OF WEST TEXAS...WHERE WINDS HAVE GUSTED TO 60 MPH. A COLD FRONT HAS NOW ENTERED THE PANHANDLE AND WILL CONTINUE DRIVING SOUTH. THE DRYLINE WILL REACH THE I-35 THIS EVENING...WITH THE FRONT QUICKLY OVERTAKING IT. THE ENTIRE CWA WILL BE UNDER A WIND ADVISORY BY THE 06-12Z (MIDNIGHT-6 AM CST) TIME FRAME. SUSTAINED WIND SPEEDS WILL OCCASIONALLY TOP 30 MPH...WITH PEAK GUSTS IN EXCESS OF 40 MPH. LIGHT WINDS THURSDAY NIGHT WILL ALLOW TEMPERATURES TO PLUMMET AREAWIDE. A HARD FREEZE WILL OCCUR FRIDAY MORNING...WITH LOWS DIPPING INTO THE TEENS IN LOW-LYING AND OTHER OUTLYING AREAS. 25 && .LONG TERM... GUIDANCE CONTINUES TO SUGGEST A WEAK SHORTWAVE WILL SWING THROUGH THE SOUTHERN PLAINS CHRISTMAS EVE...WELL IN ADVANCE OF THE STORM SYSTEM STILL IN THE NORTH PACIFIC. THIS WILL FORCE A WEAK FRONTAL BOUNDARY INTO NORTH TEXAS...BUT THE ARCTIC PUSH WILL NOT OCCUR UNTIL TUESDAY NIGHT. THE POTENTIAL REMAINS FOR LINGERING PRECIPITATION WELL BEHIND THE ARCTIC INTRUSION...SUPPORTED BY BOTH THE ECMWF AND CANADIAN. THE OPERATIONAL GFS IS CURRENTLY LESS FAVORABLE...BUT ENSEMBLE MEMBER SPREAD REMAINS TOO LARGE TO HAVE CONFIDENCE IN ONE SINGLE SOLUTION. THE AFTERNOON PACKAGE ENDS PRECIPITATION DURING CHRISTMAS DAY WELL BEFORE TEMPERATURES ARE COLD ENOUGH TO SUPPORT SNOW. 25 && FIRE WEATHER DANGER IS EXPECTED TO BE VERY HIGH ACROSS ALL OF NORTH AND CENTRAL TEXAS THURSDAY...WITH SLIGHTLY LOWER FIRE WEATHER DANGER ON FRIDAY. ON THURSDAY...WINDS ARE EXPECTED TO REMAIN OUT OF THE NORTHWEST AT 20 TO 25 MPH WITH GUSTS TO 35 MPH. AFTERNOON RELATIVE HUMIDITY VALUES WILL FALL BELOW 25 PERCENT FOR ALL OF NORTH TEXAS...WITH AFTERNOON RH VALUES FALLING TO 15 PERCENT WEST OF INTERSTATE 35. THE COMBINATION OF WINDS AND LOW RH MAKES IT NEARLY CERTAIN TO VERIFY RED FLAG WARNING CONDITIONS ACROSS ALL OF NORTH TX TOMORROW. WE DID NOT ISSUE A FIRE WEATHER WATCH TODAY THOUGH BECAUSE HIGH TEMPERATURES ON THURSDAY ARE ONLY EXPECTED TO TOP OUT IN THE MID 50S. THESE COOL TEMPERATURES WILL HELP KEEP FUEL TEMPERATURES DOWN WHICH DOES NOT SUPPORT ERRATIC OR CRITICAL FIRE BEHAVIOR BECAUSE LOW FUEL TEMPERATURES WILL MAKE IT HARDER TO START AND SPREAD GRASS FIRES. REGARDLESS...FIRE WEATHER DANGER WILL REMAIN VERY HIGH...AND OUTDOOR BURNING IS NOT RECOMMENDED. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 35 53 27 59 34 / 10 0 0 0 0 WACO, TX 37 57 23 61 32 / 20 0 0 0 5 PARIS, TX 37 51 26 57 30 / 30 0 0 0 5 DENTON, TX 32 51 21 60 31 / 10 0 0 0 0 MCKINNEY, TX 35 52 22 58 30 / 20 0 0 0 0 DALLAS, TX 36 52 28 59 36 / 20 0 0 0 0 TERRELL, TX 38 51 28 57 32 / 30 0 0 0 0 CORSICANA, TX 40 53 25 59 33 / 30 0 0 0 0 TEMPLE, TX 38 56 25 60 32 / 20 0 0 0 5 MINERAL WELLS, TX 31 54 24 62 28 / 5 0 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 AM CST THURSDAY FOR TXZ091>093-100>104- 115>120-129>133-141. WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY FOR TXZ094-095-105>107-121>123-134-135-142>148-156>162-174-175. &&
Hazardous weather outlook, Dec 19, 6:57 PM CST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 657 PM CST WED DEC 19 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 657 PM CST WED DEC 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT EAST OF A LINE FROM GAINESVILLE TO DALLAS TO LAMPASAS. A FEW STORMS COULD BECOME STRONG TO SEVERE... WITH DAMAGING WINDS BEING THE MAIN THREAT. THIS EVENING A STRONG COLD FRONT WILL MOVE SOUTHEAST THROUGH NORTH TEXAS. WINDS BEHIND THIS FRONT WILL SHIFT TO THE NORTHWEST AND INCREASE IN SPEED TO 30 MPH WITH GUSTS TO 40 TO 45 MPH THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FIRE WEATHER DANGER IS EXPECTED TO BE HIGH FOR MUCH OF THE AREA THURSDAY AND FRIDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE ON MONDAY FOR LOCATIONS ALONG AND SOUTHEAST OF A BONHAM TO TERRELL TO GOLDTHWAITE LINE. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT MAINLY EAST OF THE I 35/35 EAST CORRIDOR.
In the hours before
Special weather statement, Dec 19, 7:14 PM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 PM CST WED DEC 19 2012
TXZ092-093-200145-
GRAYSON TX-COOKE TX-
714 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN COOKE COUNTY
GRAYSON COUNTY
AT 714 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF GAINESVILLE...MOVING
NORTHEAST AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...CALLISBURG...
COLLINSVILLE...DENISON...DORCHESTER...GAINESVILLE...GUNTER...HOWE...
KNOLLWOOD...LINDSAY...POTTSBORO...SHERMAN...TOM BEAN...VAN ALSTYNE...
WHITESBORO...WHITEWRIGHT...WILLIS AND EISENHOWER STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3386 9686 3384 9670 3391 9665 3389 9659
3384 9662 3373 9638 3340 9639 3342 9694
3351 9695 3344 9705 3343 9733 3392 9723
3390 9717 3380 9720 3372 9714 3382 9706
3385 9710 3385 9703 3394 9700 3396 9692
TIME...MOT...LOC 0114Z 228DEG 39KT 3358 9702Special weather statement, Dec 19, 7:56 PM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CST WED DEC 19 2012
TXZ093-200230-
GRAYSON TX-
756 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
GRAYSON COUNTY
AT 756 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF WHITESBORO...MOVING NORTHEAST AT
50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...COLLINSVILLE...
DENISON...DORCHESTER...GUNTER...HOWE...KNOLLWOOD...POTTSBORO...
SHERMAN...TOM BEAN...VAN ALSTYNE...WHITESBORO...WHITEWRIGHT...WILLIS
AND EISENHOWER STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR NORTHEASTERN TEXAS.
LAT...LON 3395 9690 3387 9689 3385 9686 3388 9683
3387 9679 3383 9676 3383 9671 3391 9665
3389 9658 3384 9662 3382 9652 3378 9650
3378 9641 3373 9638 3340 9639 3342 9694
3395 9694
TIME...MOT...LOC 0156Z 229DEG 50KT 3370 9670Special weather statement, Dec 19, 8:12 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CST WED DEC 19 2012
TXZ118-131>133-200245-
HOOD TX-JOHNSON TX-SOMERVELL TX-TARRANT TX-
812 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN HOOD COUNTY
JOHNSON COUNTY
SOMERVELL COUNTY
SOUTHERN TARRANT COUNTY
AT 813 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTH OF GRANBURY...MOVING NORTHEAST AT
55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...BURLESON...
CLEBURNE...CROWLEY...EVERMAN...GLEN ROSE...GODLEY...GRANBURY...
GRANDVIEW...JOSHUA...KEENE...KENNEDALE...OAK TRAIL SHORES...RENDON...
CLEBURNE STATE PARK AND DINOSAUR VALLEY STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR NORTHEASTERN TEXAS.
LAT...LON 3254 9783 3256 9776 3255 9756 3263 9754
3267 9713 3228 9709 3216 9756 3220 9759
3221 9763 3209 9787 3223 9794
TIME...MOT...LOC 0213Z 243DEG 49KT 3221 9775
CAVANAUGHSpecial weather statement, Dec 19, 8:33 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 833 PM CST WED DEC 19 2012 TXZ103-104-200300- DENTON TX-COLLIN TX- 833 PM CST WED DEC 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN COLLIN COUNTY SOUTHEASTERN DENTON COUNTY AT 833 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF LEWISVILLE...MOVING NORTHEAST AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW...FRISCO... HACKBERRY...HEBRON...LEWISVILLE...LITTLE ELM...LOWRY CROSSING... LUCAS...MCKINNEY...MURPHY...PARKER...PLANO...PROSPER...THE COLONY... WYLIE AND LAKE LEWISVILLE. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING FOR NORTHEASTERN TEXAS. LAT...LON 3331 9654 3298 9648 3298 9709 3331 9684 TIME...MOT...LOC 0233Z 247DEG 40KT 3302 9699 CAVANAUGH
Local storm report, Dec 19, 9:11 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 PM CST WED DEC 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND GST DALLAS 32.77N 96.78W
12/19/2012 M66 MPH DALLAS TX ASOS
57 KNOT WIND GUST AT DALLAS LOVE FIELDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 7:14 PM CST | Special Weather Statement | FWD | Cooke, Grayson | 31 min |
| Dec 19, 7:56 PM CST | Special Weather Statement | FWD | Grayson | 34 min |
| Dec 19, 8:12 PM CST | Special Weather Statement | FWD | Hood, Johnson, Somervell | 33 min |
| Dec 19, 8:30 PM CST | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 30 min |
| Dec 19, 8:33 PM CST | Special Weather Statement | FWD | Collin | 27 min |
| Dec 19, 9:00 PM CST | Severe Thunderstorm Warning | FWD | Dallas | 30 min |
| Dec 19, 9:12 PM CST | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 63 min |
| Dec 19, 9:22 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 53 min |
| Dec 19, 9:54 PM CST | Special Weather Statement | FWD | McLennan | 36 min |
| Dec 19, 10:06 PM CST | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 54 min |
| Dec 19, 10:07 PM CST | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 43 min |
| Dec 19, 10:52 PM CST | Special Weather Statement | FWD | Freestone | 23 min |
| Dec 19, 11:05 PM CST | Severe Thunderstorm Warning | FWD | Henderson | 40 min |
| Dec 19, 11:12 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.